# SDR DHL2006780111

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, CORROSION AT BASE OF INTERCOSTAL BS 480, STR 28L.  REMOVED INTERCOSTAL BS 480, STR 28L IAW B727 SRM 51-30-2.  REMOVED CORROSION FROM INTERCOSTAL.  FAB BASE FOR INTERCOSTAL MATERIAL ID PO NR 9003002, LOT NR PY0YQID, 7275-T6, 0.063, 18.5 BY 3.5 IAW B727 SRM 53-10-2.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED INTERCOSTAL WEB BASE IAW B727 SRM 51-30-2.
